MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER
Model Number 18-2531-N250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
 
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, loss of diaphragmatic capture was confirmed from a decrease in compound muscle action potential (cmap) amplitude while ablating the right superior pulmonary vein (rspv).Phrenic nerve pacing was performed but there was no diaphragmatic response.Fluoroscopy was performed 30 minutes post-procedure and the paralysis was still present.Some diaphragmatic motion was observed but it could not be identified if the visible movement was because of the motion of the left hemidiapraghm.The patient was discharged without symptoms or prolongation of hospitalization.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key10691385
Report Number1225698-2020-00029
Device Sequence Number16891164
Product Code OAE
UDI-Device Identifier00868976000109
UDI-Public00868976000109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number18-2531-N250
Device Catalogue Number18-2531-N250
Device Lot Number12483-006
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;